Recently, over the past three weeks, I have been getting a constant throbbing and burning sensation in my upper left Abdominal area just below my rib cage. It is not sensitive to the touch nor have I had any irregular bowels. I have not gone to the doctor yet hoping it would just pass.
What could this be? IS it something that I should take serious or could it just be acid/indigestion which has burned a lining in my stomach.
Back, in March I had back surgery and was perscribed a pain medication. Once I had taken it on an empty stomach and the pain felt/feels simular to that experience.
Could that be the cause of this Abdominal pain?
Pain-killers can cause ulcer disease.
If your symptom is persisting an upper GI endoscopy has to be done. If ulcer is diagnosed, PPI might be needed for treatment.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.